# SDR ASOA20130326107

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 34,688 hours, 26,241 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE AT FRAME 68 BETWEEN STRINGER 18L-17L IS CORRODED.  MX REPAIRED SHEAR TIE IAW SRM 51-20-01 AND CPM 51-21-06.   ACFT APPROVED FOR RETURN TO SERVICE.
